# SDR SWAA2023020197051

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 23,368 hours, 11,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ROW CEILING EXIT SIGN FWD LENS FELL OFF<[01] R/R FWD LENS IAWMM 33-51-01
